# SDR 97UAL900602

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF AND HIGH POWER SETTINGS NR 1 STRUT OVERHEAT LIGHT ON.  WITH THROTTLE PULLED BACK LIGHT WOULD GO OUT.  RETURNED TO ORD.  *S/D*  REPLACED DUCT DUE TO WEAR.
